I've been prescribed T3 by my Endo take take alongside my Levo, as as feeling awful, had a TT over 17 years ago.. She reduced Levo from 142.2 to 100, T3 prescribed 10mcg twice per day. Been on it since Thursday 10th August. Since Tuesday morning 1 hour after taking the first tablet I've had strange palpitations, skipping a beat every 10. Other than that the change is fantastic, I feel wonderful. So this morning I took a 5mcg dose instead of 10, effectively halving it. Strange palms have gone. I'm wondering if this is because Levo will still be height whilst adapting to T3. Thinking of leaving it a couple of weeks then increasing dose. If I go back to Endo she will undoubtedly take me off it and Ive had to struggle to be listened to. She did say she does not understand much about it but willing for me to do the research. She also said she's had a few patients who've gone on to T3 and didn't like the palpitations so just came off.
I'm so not willing to give up without a fighting chance as I feel so good otherwise and had a fight to get this far! Any input would be welcome!